Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Charleston, SC

July 7, 2017Berkeley County, Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2017, 3:26 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 3:26 PM EDT (19:26 UTC)
Expired
Jul 7, 2017, 4:30 PM EDT
In force
64 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC

The radar

The Wilmington radar (KLTX), 140 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:44 PM EDTTSTM WND DMG7 Nw Garris Landing, SCCHARLESTON COUNTY CONSOLIDATED DISPATCH REPORTED A TREE DOWN AND IN THE ROADWAY ON HALFWAY CREEK ROAD NEAR UNITED DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1018 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS52 KCHS 071926
SVRCHS
SCC015-019-072030-
/O.NEW.KCHS.SV.W.0076.170707T1926Z-170707T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
326 PM EDT FRI JUL 7 2017

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...

* Until 430 PM EDT

* At 326 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles northeast of Naval Weapons Station
  Charleston to Goose Creek, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and powerlines. 

* Locations impacted include...
  Goose Creek, McClellanville, Awendaw, Garris Landing, Hampton
  Plantation State Park, Cape Island, Lighthouse Island and Cape
  Romain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3310 7927 3307 7931 3303 7932 3298 7941
      3298 7951 3292 7954 3298 8005 3312 7990
      3323 7957 3322 7945 3316 7937 3314 7927
TIME...MOT...LOC 1926Z 258DEG 32KT 3307 7985 3299 8003 

HAIL...0.88IN
WIND...60MPH
 
$$
4 follow-up statements
304 
WWUS52 KCHS 071940
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
340 PM EDT FRI JUL 7 2017

SCC015-019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-Berkeley SC-
340 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 340 PM EDT, severe thunderstorms were located along a line
extending from 14 miles west of McClellanville to 6 miles northeast
of Naval Weapons Station Charleston, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Huger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
      3292 7954 3297 7995 3312 7986 3323 7957
      3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 1940Z 258DEG 33KT 3310 7972 3300 7987 

HAIL...0.88IN
WIND...60MPH
 
$$
136 
WWUS52 KCHS 071955
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
355 PM EDT FRI JUL 7 2017

SCC015-019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-Berkeley SC-
355 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 354 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of McClellanville to 16 miles east of
Naval Weapons Station Charleston, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. At 344 pm the Charleston County Dispatch 
         reported a tree down on Halfway Creek Road near Awendaw.

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Santee Coastal
Reserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
      3292 7954 3295 7981 3313 7977 3322 7945
      3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 1954Z 259DEG 34KT 3312 7962 3300 7968 

HAIL...<.75IN
WIND...60MPH
 
$$
651 
WWUS52 KCHS 072001
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
401 PM EDT FRI JUL 7 2017

SCC015-072011-
/O.CAN.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Berkeley SC-
401 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
      3292 7954 3294 7967 3311 7965 3313 7964
      3313 7960 3316 7956 3314 7952 3319 7949
      3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2001Z 260DEG 33KT 3311 7955 3299 7962 

$$

SCC019-072030-
/O.CON.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-
401 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CHARLESTON COUNTY...

At 401 PM EDT, severe thunderstorms were located along a line
extending from near McClellanville to 19 miles northeast of Mount
Pleasant, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Santee Coastal
Reserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
      3292 7954 3294 7967 3311 7965 3313 7964
      3313 7960 3316 7956 3314 7952 3319 7949
      3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2001Z 260DEG 33KT 3311 7955 3299 7962 

HAIL...<.75IN
WIND...60MPH
 
$$
851 
WWUS52 KCHS 072026
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
426 PM EDT FRI JUL 7 2017

SCC019-072036-
/O.EXP.KCHS.SV.W.0076.000000T0000Z-170707T2030Z/
Charleston SC-
426 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 430 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3307 7931 3303 7932 3298 7941 3298 7951
      3292 7954 3294 7967 3311 7965 3313 7964
      3313 7960 3316 7956 3314 7952 3319 7949
      3322 7945 3316 7937 3314 7927 3310 7927
TIME...MOT...LOC 2026Z 258DEG 32KT 3315 7931 3303 7938 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:19 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 7, 1:19 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
119 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Atlantic high pressure will prevail this afternoon. A weak cold
front will approach the area this weekend. Atlantic high
pressure will return early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon: High pressure will gradually retreat over the western
Atlantic while a low pressure trough shifts over the Appalachian
Mountains and Mid-Atlantic states, enhancing a piedmont trough inland.
The overall trend will favor warm conditions and a few showers
and/or thunderstorms over inland areas and along the Savannah
River Basin initially this afternoon. Shower and thunderstorm coverage
could gradually increase late afternoon into the evening, mainly
over inland locations where convective outflows sourced from the
Midlands drift into the area. DCAPE values around 1200 J/kg along
with SBCAPE values between 3500-4500 J/kg support pulse type thunderstorms
capable of producing strong and/or damaging winds, especially over
inland locations in Southeast South Carolina.

In regards to temps, 1000-850mb thickness values along with a west
downsloping wind support highs in the mid 90s away from the immediate
coast. The only relief will come with a shower or thunderstorm.
These temps along with afternoon dewpts mixing out into the low/mid
70s support heat index values up to 104-107 degrees for much of the
area.

Tonight, any convection should fade during the mid to late
evening. However, the approach of the sfc trough could support
isolated storms well into tonight. A slight chance of showers
and/or thunderstorms will therefore remain in the forecast. Low
temperatures are forecast to range from the mid 70s inland to
near 80 over the beaches.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Saturday: A weak cold front draped near the Appalachians will slowly
slide towards the forecast area through the weekend, while the outer
fringe of the Bermuda High attempts to hang on locally. Sufficient
moisture and CAPE will exist over the forecast area, providing
support for some stronger to marginally-severe pulse-type
thunderstorms, mainly in the afternoon and evening. 0-6 km shear
values of only 10-15 knots will not broadly support significant
storm organization, but locally enhanced shear near cell and
boundary interactions could enhance storm updrafts. Anticipate
temperatures around normal, with highs peaking in the mid 90s most
locations inland, and lows in the mid to upper 70s.

Sunday: The cold front will attempt to push into the forecast area,
but consensus of available guidance suggests it will stall just
outside of our inland counties. Regardless of that exact location,
near the front will exist some degree of enhanced support for
convection, with plenty of available moisture ahead of the front. 0-
6 km shear values will increase slightly near the front, but still
only around 20-25 kts, which is much less than ideal for significant
storm organization. Increased cloud cover is reasonable given the
proximity of the front and combined with the potential for greater
convective coverage, maximum temperatures should be a degree or two
cooler.

Monday: The Bermuda High will attempt to build back into the
forecast area as the stalled front dissipates. The GFS ensemble
hints at greater convective coverage on Monday relative to the
weekend, but other deterministic models are in reasonable agreement
that both surface pressures and heights aloft will be rising, which
does not support the GEFS' claim. Surface-based CAPEs also appear
lower Monday than previous days. Regardless, a chance for
thunderstorms will continue to be advertised in the forecast,
primarily in the afternoon. Near-normal temperatures are anticipated.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
The Bermuda high will continue to build in through much of next week
while a weak trough persists aloft. For now, POPs in this period
will remain near climatological normals. Near-normal temperatures
are anticipated.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
VFR conditions will likely prevail at both CHS and SAV terminals
through 18Z Saturday. However, a brief shower or thunderstorm could
impact either terminal this afternoon into early evening hours.
Confidence is too low to include flight restrictions at either
terminal at this time. Deep mixing should result in wind gusts
between 15-20 kt this afternoon at the CHS terminal.

Extended Aviation Outlook: Potential for brief restrictions will
exist at KCHS and KSAV each day if terminals are directly impacted
by showers/thunderstorms, primarily during afternoon and early
evening hours.

&&

.MARINE...
This Afternoon and Tonight: The pressure gradient should
increase slightly across the marine zones as a low pressure
trough reaches the Midlands this afternoon. Steady southwest
winds are forecast today through tonight, with occasional wind
gusts of 25 kts this evening into early overnight hours across
northern South Carolina waters off the Charleston County coast.
Given the duration of the event, a Small Craft Advisory is not
anticipated. Seas should range between 2-4 ft, with occasional 5
ft seas beyond 15 nm in northern South Carolina waters tonight.

Saturday through Tuesday: Winds and seas are expected to remain
below Small Craft Advisory criteria through this period underneath
the Bermuda High. As a cold front nears, there is potential for the
pressure gradient to tighten, increasing winds and seas up to 20-25
knots and 4-5 ft, respectively. The front will dissipate early next
week, and the Bermuda High will regain primary influence over the
waters, with S-SW winds averaging 15 knots and seas 2-4 ft, both on
a decreasing trend through the early part of the week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...DPB/JMC
MARINE...DPB/JMC
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 12 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
309 AM EDT Fri Jul 7 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-080715-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
309 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jul 7, 2:33 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
233 PM EDT FRI JUL 7 2017

SCZ043-044-071900-
Inland Colleton-Dorchester-
233 PM EDT FRI JUL 7 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...

At 232 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Cottageville, or 7 miles west of Givhans
Ferry State Park, moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
North Charleston, Summerville, Slands Bridge, Givhans Ferry State
Park, Ridgeville, Cottageville, Round O and Givhans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3302 8015 3301 8018 3299 8015 3299 8013
      3298 8013 3298 8014 3296 8012 3291 8009
      3292 8057 3308 8059 3315 8032
TIME...MOT...LOC 1832Z 266DEG 14KT 3300 8050
Special weather statement, Jul 7, 3:13 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
313 PM EDT FRI JUL 7 2017

SCZ050-052-072000-
Tidal Berkeley-Charleston-
313 PM EDT FRI JUL 7 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...

At 313 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Charleston to Bears
Bluff, and moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Charleston, North Charleston, Mount Pleasant, Downtown Charleston,
Fort Sumter, Isle Of Palms, Folly Beach and Sullivan's Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Beaches are especially dangerous during thunderstorms because
lightning will usually strike the tallest object in the vicinity.
Move off beaches and get in a sturdy structure or automobile
immediately. Many people have been killed by lightning on beaches in
the southeastern United States.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3287 7958 3274 7983 3267 7986 3260 7996
      3252 8015 3260 8037 3290 7984
TIME...MOT...LOC 1913Z 279DEG 12KT 3279 7995 3262 8024
Special weather statement, Jul 7, 3:18 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
318 PM EDT FRI JUL 7 2017

SCZ045-050-052-072000-
Inland Berkeley-Tidal Berkeley-Charleston-
318 PM EDT FRI JUL 7 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...

At 318 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Huger, or 7 miles north of Naval
Weapons Station Charleston, moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Goose Creek, Naval Weapons Station Charleston, Awendaw, Garris
Landing and Huger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3297 7956 3293 7956 3295 8002 3314 8002
      3323 7955
TIME...MOT...LOC 1918Z 267DEG 15KT 3306 7993
Local storm report, Jul 7, 3:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     MARINE TSTM WIND 2 SSW CHARLESTON        32.76N  79.95W
07/07/2017  M45 MPH          CHARLESTON         SC   MESONET

            THE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 39 KNOT
            WIND GUST WITH A PASSING THUNDERSTORM.

&&

EVENT NUMBER CHS1700399

BSH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:33 PM EDTSpecial Weather StatementCHSDorchester27 min
Jul 7, 3:03 PM EDTSpecial Marine WarningCHS87 min
Jul 7, 3:13 PM EDTSpecial Weather StatementCHSCharleston47 min
Jul 7, 3:16 PM EDTSevere Thunderstorm WarningCHSCharleston59 min
Jul 7, 3:18 PM EDTSpecial Weather StatementCHSBerkeley42 min
Jul 7, 3:24 PM EDTSpecial Marine WarningCHS96 min
Jul 7, 3:59 PM EDTSpecial Marine WarningCHS2 hr
Jul 7, 4:35 PM EDTSpecial Marine WarningCHS115 min
Jul 7, 4:56 PM EDTSpecial Weather StatementCHSDorchester49 min
Jul 7, 5:40 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester65 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.